# SDR AALA20060889

- Difficulty date: October 18, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RDU INFLIGHT T1827/18OCT - RIC TO DFW - DURING FLIGHT CIRCUIT BREAKER FOR THE AFT CENTER FUEL BOOST PUMP POPPED.  LANDED RDU WITHOUT INCIDENT.  REPLACED TRANSFER FUEL BOOST PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
